# SDR DLL14954317

- Difficulty date: November 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1739D
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1237
- System (JASC): 2220 · Speed-Attitude Correction System
- Part: Mach Feel
- Condition: Motors Failed
- Location: Nr 1/2
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 14,000 FT, PITCH TRIM NR 2 FAIL LIGHT ILLUMINATED.  SHORTLY THEREAFTER MACH FEEL NR 1 AND 2 ILLUMINATED.  PITCH TRIM RESET OK, UNABLE TO RESET MACH FEEL, RETURNED JFK.  REPLACED NR 1 AND NR 2 MACH FEEL SCHEDULE MOTORS, PERFORMED MACH FEEL SCHEDULE MOTORS ADJ AND TEST PER MM 22-21-20 PG 501-504, OPERATION NORMAL.
